MAUDE Adverse Event Report: SUNSTAR AMERICAS, INC. GUM® PROXABRUSH® GO-BETWEENS®; CLEANERS TIGHT; INTERDENTAL BRUSH

SUNSTAR AMERICAS, INC. GUM® PROXABRUSH® GO-BETWEENS®; CLEANERS TIGHT; INTERDENTAL BRUSH
Model Number 872PQ
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer was using the tight proxabrush after dinner and the brush end broke off during use and customer accidentally swallowed it, customer said they think they bent the brush at the wire by mistake before hand, customer was feeling ok.
 
Additional Manufacturer Narrative
Complaint not confirmed.

Brand Name
GUM® PROXABRUSH® GO-BETWEENS®; CLEANERS TIGHT
Common Device Name
INTERDENTAL BRUSH
Manufacturer (Section D)
SUNSTAR AMERICAS, INC.
301 e central road
schaumburg IL 60195
Manufacturer (Section G)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer Contact
priya bhatia
301 e. central road
schaumburg, IL 60061
8477944331
MDR Report Key22719780
Report Number1413787-2025-00220
Device Sequence Number9169404
Product Code EFW
UDI-Device Identifier00070942752862
UDI-Public00070942752862
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number872PQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Initial Report FDA Received Date08/05/2025
Usage of Device A
Patient Sequence Number1
Patient SexUnknown